Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
137 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of Omnacortil taken for sarcoidosis?

hi..i am sameer kaushik. in the month january 2016 i had started getting fever upto 102 two to three times a day with mild dry cough and weight loss. after many tests including CT scans and biopsy of my lungs, i was diagnosed with SARCOIDOSIS and the medication started with 60mg of omnacortil per day. from the very first day the fever stopped and coughing problem also slowly went off. the Xrays taken after a month of my medication showed almost a clear view than it was earlier. i am a seafarer and i am presently, with concern of my doctor , onboard . my present dosage is 20mg per day and after 12 days it will be tapered to 15 mg per day. recently i have seen that i have started gaining weight more than i was having before getting ill. could you please advise as when should be the ideal time to stop with the medication and what could be the sude effects of the same.
Mon, 20 Jan 2020
Report Abuse
General Surgeon 's  Response
Hi,

There are many side effects of Omnacortil as

- Gastric upset with nausea, vomiting
- Raised blood sugar
- Bone weakness via osteoporosis
- Kidney damage on long term consumption
- Weight gain
- Bleeding per rectum or flare up of hemorrhoids
- Others

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Bhagyesh V. Patel, General Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What are the side effects of Omnacortil taken for sarcoidosis?

Hi, There are many side effects of Omnacortil as - Gastric upset with nausea, vomiting - Raised blood sugar - Bone weakness via osteoporosis - Kidney damage on long term consumption - Weight gain - Bleeding per rectum or flare up of hemorrhoids - Others Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Bhagyesh V. Patel, General Surgeon